Alert archive / Texas / Small Craft Advisories in 2011
Small Craft Advisory 28, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Apr 7, 2011, 7:54 PM CDT. It was in force for 35 hr.
The area
The counties it named.
The facts
- Issued
- Apr 7, 2011, 7:54 PM CDT (00:54 UTC)
- Expired
- Apr 9, 2011, 7:00 AM CDT
- In force
- 35 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted, in the capitals the NWS used until 2016.
180 WHUS74 KBRO 080054 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 754 PM CDT THU APR 7 2011 GMZ130-132-135-080200- /O.NEW.KBRO.SC.Y.0028.110408T0054Z-110408T0200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 754 PM CDT THU APR 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: WINDS ACROSS THE LAGUNA MADRE WILL REMAIN BREEZY THROUGH THE NIGHT...WITH 20 KNOT WINDS CONTINUING FOR THE NEXT COUPLE HOURS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ170-175-080900- /O.NEW.KBRO.SC.Y.0028.110408T0200Z-110408T1200Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 754 PM CDT THU APR 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS AND WAVES: WINDS OF 20 KNOTS WILL CONTINUE THROUGH THE NIGHT TONIGHT ACROSS THE GULF WATERS. NEARSHORE SEAS WILL INCREASE TO 5 TO 6 FEET BY MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-080900- /O.NEW.KBRO.SC.Y.0028.110408T0054Z-110408T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 754 PM CDT THU APR 7 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM CDT FRIDAY. * WINDS AND WAVES: WINDS OF 20 KNOTS WILL CONTINUE FOR THE FAR OFFSHORE WATERS THROUGH THE NIGHT...WHILE SEAS WILL INCREASE TO 5 TO 7 FEET THROUGH MIDMORNING FRIDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
5 follow-up statements
228 WHUS74 KBRO 080900 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 400 AM CDT FRI APR 8 2011 GMZ130-132-135-082130- /O.NEW.KBRO.SI.Y.0027.110408T1400Z-110409T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 400 AM CDT FRI APR 8 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING. * WINDS: THE SOUTHERLY WINDS WILL INCREASE INTO THE 20 TO 30 KNOT RANGE ACROSS THE LAGUNA MADRE LATER THIS MORNING WITH THE STRONG AND GUSTY WINDS PERSISTING INTO THE EARLY EVENING HOURS. THE BAY WINDS WILL THEN DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS AFTER SUNSET THIS EVENING PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-082130- /O.EXT.KBRO.SC.Y.0028.000000T0000Z-110409T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 400 AM CDT FRI APR 8 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 AM CDT SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 7 AM CDT SATURDAY. * WINDS AND WAVES: THE GULF WINDS WILL STEADILY INCREASE INTO THE 20 TO 25 KNOT RANGE THROUGH THE DAY ACROSS THE LOWER TEXAS GULF WATERS. THESE STRONG AND GUSTY SOUTHERLY WINDS WILL THEN PERSIST ON INTO THE OVERNIGHT HOURS PUSHING THE GULF SWELLS ON UP INTO THE 5 TO 7 FOOT RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
080 WHUS74 KBRO 080906 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 406 AM CDT FRI APR 8 2011 GMZ130-132-135-082130- /O.EXT.KBRO.SI.Y.0027.110408T0906Z-110409T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 406 AM CDT FRI APR 8 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: THE SOUTHERLY WINDS WILL INCREASE INTO THE 20 TO 30 KNOT RANGE ACROSS THE LAGUNA MADRE THIS MORNING WITH THE STRONG AND GUSTY WINDS PERSISTING INTO THE EARLY EVENING HOURS. THE BAY WINDS WILL THEN DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS AFTER SUNSET THIS EVENING PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-082130- /O.CON.KBRO.SC.Y.0028.000000T0000Z-110409T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 406 AM CDT FRI APR 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY. * WINDS AND WAVES: THE GULF WINDS WILL STEADILY INCREASE INTO THE 20 TO 25 KNOT RANGE THROUGH THE DAY ACROSS THE LOWER TEXAS GULF WATERS. THESE STRONG AND GUSTY SOUTHERLY WINDS WILL THEN PERSIST ON INTO THE OVERNIGHT HOURS PUSHING THE GULF SWELLS ON UP INTO THE 5 TO 7 FOOT RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
896 WHUS74 KBRO 081843 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 143 PM CDT FRI APR 8 2011 GMZ130-132-135-090000- /O.CON.KBRO.SI.Y.0027.000000T0000Z-110409T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 143 PM CDT FRI APR 8 2011 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... A SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING. * WINDS: THE SOUTHERLY WINDS HAVE INCREASED INTO THE 20 TO 30 KNOT RANGE ACROSS THE LAGUNA MADRE WITH THE STRONG AND GUSTY WINDS EXPECTED TO PERSIST THROUGH THE AFTERNOON AND INTO THE EARLY EVENING HOURS. THE BAY WINDS WILL THEN DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS AFTER SUNSET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-090245- /O.CON.KBRO.SC.Y.0028.000000T0000Z-110409T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 143 PM CDT FRI APR 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY. * WINDS AND WAVES: THE GULF WINDS WILL AVERAGE AROUND 15 TO 20 KNOTS THIS AFTERNOON...BUT WILL STEADILY INCREASE INTO THE 20 TO 25 KNOT RANGE THROUGH THE AFTERNOON AND EARLY EVENING ACROSS THE LOWER TEXAS GULF WATERS. THESE STRONG AND GUSTY SOUTHERLY WINDS WILL THEN PERSIST ON INTO THE OVERNIGHT HOURS PUSHING THE GULF SWELLS ON UP INTO THE 5 TO 7 FOOT RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
656 WHUS74 KBRO 082038 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 338 PM CDT FRI APR 8 2011 GMZ130-132-135-090200- /O.EXT.KBRO.SI.Y.0027.000000T0000Z-110409T0200Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 338 PM CDT FRI APR 8 2011 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING... THE SMALL CRAFT ADVISORY FOR WINDS IS NOW IN EFFECT UNTIL 9 PM CDT THIS EVENING. * WINDS: THE SOUTHERLY WINDS HAVE INCREASED INTO THE 20 TO 30 KNOT RANGE ACROSS THE LAGUNA MADRE WITH THE STRONG AND GUSTY WINDS EXPECTED TO PERSIST THROUGH THE AFTERNOON AND INTO THE EARLY EVENING HOURS. THE BAY WINDS WILL THEN DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-090445- /O.CON.KBRO.SC.Y.0028.000000T0000Z-110409T1200Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 338 PM CDT FRI APR 8 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT SATURDAY. * WINDS AND WAVES: THE GULF WINDS WILL AVERAGE AROUND 15 TO 20 KNOTS THIS AFTERNOON...BUT WILL STEADILY INCREASE INTO THE 20 TO 25 KNOT RANGE THROUGH THE AFTERNOON AND EARLY EVENING ACROSS THE LOWER TEXAS GULF WATERS. THESE STRONG AND GUSTY SOUTHERLY WINDS WILL THEN PERSIST ON INTO THE OVERNIGHT HOURS PUSHING THE GULF SWELLS ON UP INTO THE 5 TO 7 FOOT RANGE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
636 WHUS74 KBRO 090837 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 337 AM CDT SAT APR 9 2011 GMZ150-155-091700- /O.CON.KBRO.SC.Y.0028.000000T0000Z-110409T1200Z/ /O.NEW.KBRO.SI.Y.0028.110409T1400Z-110410T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- 337 AM CDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. * WINDS AND WAVES: THE GULF WINDS WILL AVERAGE AROUND 15 TO 20 KNOTS THIS MORNING...BUT WILL STEADILY INCREASE INTO THE 20 TO 25 KNOT RANGE THROUGH THE LATE MORNING AND EARLY EVENING HOURS ACROSS THE LOWER TEXAS GULF WATERS. THESE STRONG AND GUSTY SOUTHERLY WINDS WILL THEN PUSH THE GULF SWELLS ON UP INTO THE 5 TO 7 FOOT RANGE LATER TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ130-132-135-091700- /O.NEW.KBRO.SI.Y.0028.110409T1400Z-110410T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 337 AM CDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 7 PM CDT THIS EVENING. * WINDS: THE SOUTHERLY WINDS WILL INCREASE INTO THE 20 TO 30 KNOT RANGE ACROSS THE LAGUNA MADRE LATER THIS MORNING WITH THE STRONG AND GUSTY WINDS PERSISTING INTO THE EARLY EVENING HOURS. THE BAY WINDS WILL THEN DIMINISH BELOW SMALL CRAFT ADVISORY LEVELS AFTER SUNSET THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ170-175-091200- /O.CON.KBRO.SC.Y.0028.000000T0000Z-110409T1200Z/ WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 337 AM CDT SAT APR 9 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING. * WINDS AND WAVES: THE GULF WINDS WILL AVERAGE AROUND 15 TO 20 KNOTS LATER THIS MORNING INTO THE AFTERNOON HOURS ACROSS PORTIONS OF THE LOWER TEXAS GULF WATER. THESE GULF WINDS AND SEAS MAY BRIEFLY REACH SMALL CRAFT ADVISORY LEVELS BEFORE SUNRISE TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL CRAFT...GENERALLY WITH COMBINED SEAS OF 7 FEET OR MORE. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/RGV
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Apr 7, 7:48 PM CDT, 6 minutes earlier.
Area forecast discussion, Apr 7, 7:48 PM CDT, 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BROWNSVILLE TX
748 PM CDT THU APR 7 2011
.UPDATE...
45 KNOT JET CONTINUES TO BLAST NORTHWARD AROUND 2KFT. DYNAMICS ARE
STILL GOING TO BE REASONABLE ENOUGH TO MIX PART OF THE JET DOWN TO
THE SFC...SO SFC WINDS OF 15 TO 20 KNOTS ARE LIKELY FOR THE
COASTAL REGIONS OVERNIGHT. HAVE TWEAKED WINDS UP FOR THESE
REGIONS. UPDATE OUT SOON.
&&
.AVIATION...
LLVL JET NOTED ON EVENING SOUNDING OF 45KTS...WHICH WILL REMAIN
THROUGH THE NIGHT. SOME MIXING IS STILL EXPECTED THROUGH THE NIGHT
TO KEEP SFC WINDS 15 TO 20G25KTS...BUT THE DIFFERENCE BTWN SFC AND
LLVL JET WILL BE ENOUGH TO CONTINUE TO ADVISE WIND SHEAR IN LOCAL
TAFS.
&&
.MARINE...
BREEZY CONDITIONS CONTINUE FOR THE REGION OVERNIGHT. WINDS FOR THE
LAGUNA HAVE RECENTLY FALLEN BELOW ADVISORY LEVELS BUT WILL REMAIN
15 TO 20 KNOTS OVERNIGHT. WINDS FOR THE GULF ZONES WILL REMAIN
ABOVE 20KTS THROUGH THE NIGHT...SO ADVISORIES WILL REMAIN IN
EFFECT THROUGH MIDMORNING TOMORROW. SEAS WILL JUMP BACK UP TO 5 TO
6 FEET OFFSHORE.
&&
.PREV DISCUSSION... /ISSUED 215 PM CDT THU APR 7 2011/
SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...DO NOT EXPECT ANY
CHANGE IN THE WIND...SKY OR TEMPERATURE FORECAST FOR THE NEXT 36
HOURS. LARGE UPPER TROUGH DIVING SOUTH ALONG THE WEST COAST AND
STRONG UPPER JET 100+ KNOTS TO MAINTAIN A VERY WINDY FORECAST FOR
THE NEAR TERM. LOW LEVEL JET OF 40 TO 45 KNOTS TO REDEVELOP TONIGHT
TO MIX TO THE SURFACE FRIDAY MORNING AND AFTERNOON. WINDS TONIGHT DO
NOT RELAX ALL THAT MUCH WITH THIS JET DEVELOPING. WITH THE UPPER
TROUGH SETTLING OVER SOUTHERN CALIFORNIA AND A SURFACE LOW DEEPENING
OVER THE FRONT RANGE OF THE ROCKIES EXPECT A BROADER BAND OF
STRONG WINDS FRIDAY. ANOTHER WIND ADVISORY IS LIKELY AND WOULD
EXPECT TO SEE THE STRONGER WINDS COVER THE LOWER RIO GRANDE VALLEY
AND EXTEND INTO HIDALGO AND KENEDY COUNTIES.
TEMPERATURES TONIGHT WILL BE VERY BALMY WITH THE PERSISTENT WIND AND
STRATUS DEVELOPING KEEPING TEMPERATURES QUITE MILD. WARM TO HOT ON
FRIDAY AND MILD...MORE LIKE SUMMER...LOWS ONCE AGAIN FRIDAY NIGHT.
SKIES AS MENTIONED...LOW CLOUDS TO DEVELOP TONIGHT AND GRADUALLY
BREAK UP DURING THE AFTERNOON FRIDAY.
LONG TERM /SATURDAY THROUGH THURSDAY/...THE MAIN CONCERN DURING
THE LONG TERM PERIOD WILL CONTINUE TO BE THE DRY AND BREEZY TO
WINDY PATTERN ACROSS DEEP SOUTH TX. SFC FORECAST INDICATES HIGH
PRESSURE WILL BE MAINTAINED ACROSS THE GULF OF MEXICO AND SE
UNITED STATES WHILE LOWER PRESSURE SETS UP ACROSS NORTHERN MEXICO
INTO WESTERN TX AND THE SOUTHERN PLAINS. AN ONSHORE FLOW PATTERN
WILL CONTINUE TO PRODUCE RELATIVELY HUMID AND WARM TO RATHER HOT
CONDITIONS. MUGGY OVERNIGHTS ARE EXPECTED WITH LOWS NOT MUCH
COOLER THAN 70 DEGREES DURING THE WEEKEND. DAYTIME HIGHS WILL BE
WELL ABOVE NORMAL CWA WIDE WITH UPPER 90S TO AROUND 100 DEGREES
ACROSS OUR WESTERN ZONES TO UPPER 80S TO LOW 90S ACROSS OUR
EASTERN ZONES. SUNDAY APPEARS IT WILL BE THE WARMEST DAY OF THE
WEEKEND AT THIS POINT...AS A COLD FRONT WILL BE MOVG SWD ACROSS
THE STATE DURING THE DAY AND IF DOWNSLOPING EFFECTS BEGIN TO TAKE
PLACE...IT COULD TURN OUT TO BE A REALLY HOT DAY ACROSS THE AREA.
THE OTHER CONCERN DURING THIS TIME WILL BE THE STRONG WINDS THAT
ARE EXPECTED DURING THE DAYTIME HRS BOTH SAT AND SUN...ESPECIALLY
ACROSS EASTERN COUNTIES...POTENTIALLY AS WINDY AS TODAY HAS BEEN.
WIND ADVISORY CONDITIONS MAY BE POSSIBLE BOTH DAYS FOR CERTAIN
LOCALES IN THE LWR VALLEY. THE WIND IN COMBINATION WITH DAYTIME
DRYING AFFECTS...ACROSS CENTRAL AND WESTERN COUNTIES WILL LEAD TO
A HEIGHTENED THREAT FOR WILDFIRE GROWTH AND SPREAD. A COLD FRONT IS
ANTICIPATED TO PUSH THRU THE CWA ON MONDAY...MAINLY BRINGING SOME
CLOUDS AND A VERY SLIGHT CHC FOR A SHOWER OR STORM. OTHERWISE...A
DRIER AIRMASS WILL FILTER IN BEHIND THE FRONT DURING THE DAY ALONG
WITH GUSTY NORTHERLY WINDS WILL CREATE A FAVORABLE ENVIRONMENT FOR
WILDFIRE GROWTH AND SPREAD. TEMPERATURES WILL COOL BACK A
BIT...BUT WILL REMAIN ABOVE NORMAL FOR THE MOST PART DURING THE
LATTER PORTION OF THE PERIOD.
MARINE...TONIGHT THROUGH FRIDAY NIGHT...STEADY STATE WIND AND SEA
FORECAST FOR THE NEXT 36 HOURS WITH SMALL CRAFT ADVISORIES LIKELY.
STRONGER WINDS TO SPREAD OFFSHORE TONIGHT WITH WIND WEAKENING OVER
THE LAGUNA FOR A THE OVERNIGHT PERIOD. SOME AREAS ACROSS THE
LAGUNA MIGHT NOT SEE WINDS FALL BELOW 20 KNOTS SO THE SCA MIGHT
NEED TO BE EXTENDED PAST 10 PM. THE PRESSURE GRADIENT ALONG THE
LOWER TEXAS COAST WILL REMAIN STRONG AS A DEEP LOW PRESSURE TROUGH
SETTLES OVER THE WEST COAST WITH A STRONG UPPER WIND JET MAX
PERSIST OVER THE SOUTHWEST U.S. SURFACE LOW PRESSURE TO DEEPEN
OVER THE FRONT RANGE OF THE ROCKIES AND SOUTHERN PLAINS MAINTAIN
THE STRONG SOUTHERLY FLOW ACROSS THE COASTAL WATERS. THE LONG
DURATION AND THE INCREASE OF WIND INTENSITY WILL ALLOW SEAS TO
BUILD ABOVE 7 FEET TONIGHT WITH 10 FEET POSSIBLE FRIDAY NIGHT.
SATURDAY THROUGH TUESDAY...AGITATED MARINE CONDITIONS CAN BE
EXPECTED TO PREVAIL DURING THE WEEKEND INTO EARLY NEXT WEEK AS A
MODERATE TO STRONG ONSHORE FLOW PREVAILS ACROSS THE LWR TX COASTAL
WATERS. PERIODIC SCA CONDITIONS WILL BE POSSIBLE MAINLY DUE TO
STRONGER WINDS DURING THE DAY SAT AND SUN ACROSS THE BAY AND
NEARSHORE WATERS...BUT THE OFFSHORE WATERS MAY SEE SUSTAINED WINDS
NEAR 20 KTS. SEAS WILL BUILD DURING THE WEEKEND REMAINING ELEVATED
AND ROUGH AT TIMES. A COLD FRONT WILL MOVE THRU THE AREA ON MONDAY
ALLOWING WINDS TO SWITCH BACK TWD THE NORTH AND NORTHEAST. AT THIS
TIME...THE FRONT APPEARS TO NOT BE THAT SUBSTANTIAL...WITH ONLY
MODERATE WINDS AND BRIEFLY ELEVATED SEAS. IMPROVING CONDITIONS CAN
BE EXPECTED MONDAY NIGHT INTO TUESDAY.
FIRE WEATHER...STRONG WINDS WILL BE THE MAIN ELEMENT THE NEXT 36 TO
48 HOURS. STRONGER WINDS ALONG THE COASTAL REGION TODAY TO CONTINUE
AND SPREAD FARTHER WEST ON FRIDAY. WEST OF HIGHWAY 281 WINDS TO
REMAIN MUCH LIGHTER. THE SOUTHERLY FLOW CONTINUES TO PUMP IN RICH
GULF MOISTURE WITH DEW POINTS CONTINUING TO INCH UPWARD. THIS WILL
KEEP HUMIDITY LEVELS HIGHER THEN EXPECTED. FIRE GROWTH AND SPREAD
WILL BE EXAGGERATED WITH THE STRONG WINDS BUT HIGHER HUMIDITY WILL
KEEP ANY FIRE WEATHER HAZARDS FROM BEING ISSUED BUT A RANGELAND FIRE
DISCUSSION WILL LIKELY BE ISSUED TO COVER THE STRONGER WINDS.
&&
.PRELIMINARY POINT TEMPS/POPS...
BAYVIEW/PORT ISABEL 73 87 75 84 / 0 0 0 0
BROWNSVILLE 74 87 75 86 / 0 0 0 0
HARLINGEN 74 92 75 89 / 0 0 0 0
MCALLEN 73 94 74 91 / 0 0 0 0
RIO GRANDE CITY 72 97 73 95 / 0 0 0 0
SOUTH PADRE ISLAND 73 80 75 80 / 0 0 0 0
&&
.BRO WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR GMZ130-132-
135.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT FRIDAY FOR GMZ170-175.
SMALL CRAFT ADVISORY UNTIL 7 AM CDT FRIDAY FOR GMZ150-155.
&&
THIS PRODUCT IS ALSO AVAILABLE ON THE WEB AT:
HTTP://WWW.WEATHER.GOV/BROWNSVILLE
64/65Hazardous weather outlook, Apr 7, 5:16 AM CDT, 14 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 516 AM CDT THU APR 7 2011 TXZ248>250-252>255-081030- ZAPATA-JIM HOGG-BROOKS-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON- 516 AM CDT THU APR 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-081030- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 516 AM CDT THU APR 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TODAY AND TONIGHT. SMALL CRAFT ADVISORY CONDITIONS WILL BE ONGOING TODAY...SHIFTING FROM OFFSHORE TO NEARSHORE AND THE LAGUNA MADRE. AN ADVISORY MAY BE REQUIRED OFFSHORE AGAIN TONIGHT WITH WINDS 20 KNOTS AND ABOVE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ON AND OFF AGAIN SMALL CRAFT ADVISORY CONDITIONS WILL PERSIST THROUGH MONDAY IN THE WAKE OF A COLD FRONT. AFTER MONDAY...HIGH PRESSURE WILL SPREAD OUT OVER THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. TXZ251-256-257-081030- KENEDY-COASTAL WILLACY-COASTAL CAMERON- 516 AM CDT THU APR 7 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DEEP SOUTH TEXAS. .DAY ONE...TODAY AND TONIGHT. THERE IS A MODERATE RISK OF RIP CURRENTS AT AREA BEACHES. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. ELEVATED RIP CURRENT RISK IS LIKELY TO CONTINUE THROUGH THE PERIOD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 8, 3:39 AM CDT | Wind Advisory | BRO | Brooks, Cameron, Hidalgo, Kenedy, Willacy | 15 hr |
| Apr 8, 4:00 AM CDT | Small Craft Advisory for Winds | BRO | 17 hr |
Nearby
Small Craft Advisories in Texas, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.